Send a Message
to hatchgrl




Jan 7, 2009

hatchgrl Profile

Forums Owned

Recent Posts

Weak Knees?

Mine have. I already didn't have very strong knees before. I've been going to the gym for about three months now. My knees have gotten worse instead of better. It's just like you said...they don't really hurt, they just feel weak. Like when I'm walking up these steep stairs that we have at work, my knees shake every time I put pressure on them.  (Jan 14, 2009 | post #2)

Does accutane make you tired??

I am in my fourth month of Accutane. I started feeling overly tired as early as the first couple of weeks. Someone even asked me at work if I was sick because my eyes look so tired. Despite this, I have still been working out and trying to remain active, but it has become harder month after month. I have also noticed a severe change in my attitude. It hasn't helped since I have had allot on my shoulders the last few months. In fact, it has made it allot worse for me and those around me. I had no other severe side effects besides the exhaustion and depression. I decided to take Accutane regardless of the risks because I have a rare skin condition that really has no other proven effective treatment, besides isotretinoin. Unfortunately, the medicine is not working for me. My doctor should be calling me today and I am telling them that I am coming off of the med. I am not trying to deter anyone else from trying the medication. Just wanted to share my story. If the Accutane was actually working for me, I would stick it out because I have lasted this long. Unfortunately, I had to weigh my options and make a wise decision.  (Jan 13, 2009 | post #12)

Anyone taking Isotretinoin for reason other than acne??!!

Thanks for responding to my post. This is a treatment that I have never heard of. I researched it a little. The only problem I see in comparison to Accutane is that you have continue birth control for years after to ensure that you do not become pregnant. My husband still have high hopes of becoming pregnant someday. We have not had much luck so far. So we put it off temporarily so that I could start the Accutane. Acitretin could be a major possibility in the future....for me and my husband because he has psoriasis. Thanks for your help!!!  (Jan 9, 2009 | post #3)

any advice for starting accutane

I use basically the same thing.... -the white dove soap for sensitive skin, unscented. -Oil of Olay moisturizer with SPF 15. -Saline nose spray, which I don't even have to use anymore. -And the yellow squeeze tube of Carmax is the best thing that I've found. It doesn't leave that nasty looking white film residue on your lips like other chapsticks. -I have had mild eye dryness, so you may want a small tube of eye lubricating drops just in case. I will say that I am in my 4th month and I have started to notice a change in my attitude and a little soreness in my joints. Keep an eye on this. It's not suicidal thoughts or anything like that, but I'm just really on edge. Of course, it could be a combination of the meds, stress, and the fact that I'm a female :) But I am considering coming off of the medication because of this. I am not taking the Accutane for acne, but for a rare skin disorder and its not working for me anyway. People with acne seem to have better luck than the few people in my condition, so good luck to you!!  (Jan 8, 2009 | post #3)

Q & A with hatchgrl




Smallville, AL

I Belong To:

Foursquare Church and a wonderful husband whom I love dearly!!

When I'm Not on Topix:

I'm most likely working...too much.

I'm Listening To:


Read This Book:

"Maggie" and "The Dead Don't Dance" by Charles Martin

Favorite Things:

Sushi, anything sweet, hiking through the woods.

On My Mind:

My current medication...the whole reason I'm joining this website.

I Believe In:

Jesus...that he is the Son of God and has resurrected and will come again, AMEN!!